# SDR 96ZZZX2195

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26567
- Make and model: Skrsky S58ET
- Aircraft serial: 581514
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: S161520201041
- Condition: Leakage
- Location: M/R
- Part time: 2,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 3-HOUR BIM CHECK, PILOT NOTED A RED BIM INDICATION.  DURING A PRELIMINARY INSPECTION, LEAKAGE HAS BEEN NOTED TO BE EMANATING FROM THE SEAM BETWEEN POCKETS 19 AND 18.  REPLACED BLADE IAW SIKORSKY S-58T MM.
